# SDR GTIA2024032238009

- Difficulty date: March 21, 2024
- Submitted: March 23, 2024
- Operation: Air carrier
- Aircraft: N686NK
- Make and model: Airbus A321-231
- Aircraft serial: 8141
- Aircraft time: 19,733 hours, 8,656 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Skin
- Part number: D511200300000
- Part serial: LE7031
- Condition: Dented
- Location: L1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF MWI 3105553-01 DENT ON L1 DOOR LOWER SKIN RAF-01 3459617-01 GENERATED-PERFORMED PERMANENT REPAIR ON L1 DOOR LOWERSKIN EDGE BTW FR16 TO 20 IAW A321 SRM 52-10-00-300-005 AND EC 5210-2408. REPAIR CATEGORY B INSPECTION THRESHOLD  FROM TIME OF ADL/REPAIR EMBODIMENT 6000 FC/FH NO RELEVANT. SUBSEQUENT INSPECTION INTERVAL TBD INSPECTION METHOD TBD IAW A321 SRI 52-10-00205-011 TABLE 001
